# SDR SWAA041408

- Difficulty date: May 17, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 39,010 hours, 38,467 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar Hook
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L1 DOOR EVAC SLIDE GIRT BAR HOOKS LOOSE.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE HOOK FASTENERS PER MM.
